# SDR AALA201707079022

- Difficulty date: July 5, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 11,710 hours, 4,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT IDENTIFIER IS BROKEN ON THE LEFT G4B GALLEY.  REPLACED LIGHT L1190 PER AMM 33-51-01.  EXIT IDENT CHECKS GOOD.
